# SDR GTIA2019121974872

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 53,321 hours, 25,103 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT BAD ODOR IN FRONT GALLEY ON DESCENT. COCKPIT CREW SMELLED IT ON GROUND.-PERFORMED TSM 05-50-00-810-821-A. ISOLATED ODOR TO PACK 1
